Thick blood and have many questions...help me, please?
Hi, I need anyone to give me insght. My PCP couldn't/wouldn't discuss my blood work because she was not the one that ordered the tests. Here are my labs: Can someone describe what these findings may point to? Please?
Hemoglobin 15.4 H
Platelet Count 258
Fibrinogen 475 H
Protein S Activity 130 H
Protein C Activity 150 H
Anti-Thrombin lll 137 H
ACLA- IgM 57.6 H
ACh Receptor (muscle) Modulating Ab 16%
I am diagnosed with "sticky blood" and RA, OA. I've been experiencing hair loss, appetite decreased, weight loss, chronic nausea, extreme fatigue (sleeping more than 80% of the day), abdominal bloating, vision changes, sweating, dizziness, bone pain, flank pain, dehydration even with plenty of water intake, and my memory and concentration is leaving me.
Any advice or suggestions would be greatly appreciated!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.